Alert archive / Nebraska / Flash Flood Warnings in 2009
Flash Flood Warning 1, NWS Cheyenne, WY
NWS Cheyenne, WY issued this flash flood warning at Jun 1, 2009, 5:14 PM MDT for Sioux County, Nebraska. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 1, 2009, 5:14 PM MDT (23:14 UTC)
- Expired
- Jun 1, 2009, 9:36 PM MDT
- In force
- 4 hr
- Issued by
- NWS Cheyenne, WY
- Area
- Storm-based polygon
- Flood severity
- None
County Sioux County, NE
The radar
The Cheyenne radar (KCYS), 147 km from the middle of the area, began a volume at 23:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Rapid City, SD (KUNR), launched 12:00Z, 11.2 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1898 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 36 m²/s²
- 0-3 km storm-relative helicity
- 116 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.5
The text
As transmitted, in the capitals the NWS used until 2016.
000 WGUS55 KCYS 012314 FFWCYS NEC165-020500- /O.NEW.KCYS.FF.W.0001.090601T2314Z-090602T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ BULLETIN - EAS ACTIVATION REQUESTED FLASH FLOOD WARNING NATIONAL WEATHER SERVICE CHEYENNE WY 514 PM MDT MON JUN 1 2009 THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A * FLASH FLOOD WARNING FOR... SOUTHERN SIOUX COUNTY IN THE PANHANDLE OF NEBRASKA * UNTIL 1100 PM MDT * AT 509 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED SLOW MOVING THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS SOUTHERN SIOUX COUNTY. RADAR ESTIMATES MORE THAN FOUR INCHES OF RAIN HAS FALLEN ACROSS THE WARNED AREA. AN ADDITIONAL ONE TO TWO INCHES WILL BE POSSIBLE OVER THE NEXT TWO HOURS CAUSING AREA STREAMS AND DRY WASHES TO SWELL. * RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...MOUNT EDNA AND LOCATIONS ALONG HIGHWAY 29 BETWEEN 10 AND 15 MILES SOUTH OF AGATE. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...MT EDNA DRAW...AND DRY SPOTTEDTAIL CREEK. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE BANKS OF CREEKS AND STREAMS. && LAT...LON 4233 10371 4213 10371 4213 10396 4233 10397 $$
3 follow-up statements
674 WGUS75 KCYS 020126 FFSCYS FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 726 PM MDT MON JUN 1 2009 NEC165-020500- /O.CON.KCYS.FF.W.0001.000000T0000Z-090602T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SIOUX NE- 726 PM MDT MON JUN 1 2009 ...FLASH FLOOD WARNING REMAINS IN EFFECT FOR SOUTHERN SIOUX COUNTY UNTIL 1100 PM MDT... NATIONAL WEATHER SERVICE DOPPLER RADAR ESTIMATED 4 TO 5 INCHES OF RAIN FELL FROM THUNDERSTORMS THAT HAD EARLIER IMPACTED SOUTH CENTRAL SIOUIX COUNTY. LOCATIONS IN THE VICINITY OF MOUNT EDNA...INCLUDING AREAS ALONG AND WEST OF HIGHWAY 29 SOUTH OF AGATE WILL CONTINUE TO BE MOST SUSCEPTIBLE TO FLOODING. SLOW MOVING THUNDERSTORMS PRODUCED VERY HEAVY RAINFALL IN THE WARNED AREA. RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...MOUNT EDNA AND HIGHWAY 29 SOUTH OF AGATE. PLEASE FORWARD ANY REPORTS OF FLOODING TO LAW ENFORCEMENT OR THE NATIONAL WEATHER SERVICE IN CHEYENNE AT 1-800-269-6220. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS INCLUDES THE FOLLOWING STREAMS AND DRAINAGES...MT EDNA DRAW...AND DRY SPOTTEDTAIL CREEK. IN HILLY TERRAIN...THERE ARE HUNDREDS OF LOW WATER CROSSINGS WHICH ARE POTENTIALLY DANGEROUS IN HEAVY RAIN. DO NOT ATTEMPT TO TRAVEL ACROSS FLOODED ROADS. FIND ALTERNATE ROUTES. IT ONLY TAKES A FEW INCHES OF SWIFTLY FLOWING WATER TO CARRY VEHICLES AWAY. && LAT...LON 4233 10371 4213 10371 4213 10396 4233 10397 $$
732 WGUS75 KCYS 020256 FFSCYS FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 856 PM MDT MON JUN 1 2009 NEC165-020250- /O.CAN.KCYS.FF.W.0001.000000T0000Z-090602T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SIOUX NE- 856 PM MDT MON JUN 1 2009 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN SIOUX COUNTY IS CANCELLED... HEAVY RAIN HAS ENDED OVER THE WARNED AREA...THEREFORE THE FLASH FLOOD WARNING HAS BEEN CANCELLED. IF FLOODING HAS BEEN OBSERVED... PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY OR TO THE NATIONAL WEATHER SERVICE IN CHEYENNE. LAT...LON 4233 10371 4213 10371 4213 10396 4233 10397 $$
360 WGUS75 KCYS 020336 FFSCYS FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 936 PM MDT MON JUN 1 2009 NEC165-020340- /O.CAN.KCYS.FF.W.0001.000000T0000Z-090602T0500Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ SIOUX NE- 936 PM MDT MON JUN 1 2009 ...THE FLASH FLOOD WARNING THAT WAS IN EFFECT FOR SOUTHERN SIOUX COUNTY IS CANCELLED... HEAVY RAIN HAS ENDED OVER THE WARNED AREA...THEREFORE THE FLASH FLOOD WARNING HAS BEEN CANCELLED. IF FLOODING HAS BEEN OBSERVED... PLEASE REPORT IT TO YOUR LOCAL LAW ENFORCEMENT AGENCY OR TO THE NATIONAL WEATHER SERVICE IN CHEYENNE. LAT...LON 4233 10371 4213 10371 4213 10396 4233 10397 $$
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this flash flood warning went out at Jun 1, 3:00 PM MDT, 2 hours 14 minutes earlier.
Area forecast discussion, Jun 1, 3:00 PM MDT, 2 hours 14 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 300 PM MDT MON JUN 1 2009 .SHORT TERM...TONIGHT THROUGH WEDNESDAY... NUMEROUS TSTMS HAVE DEVELOPED THIS AFTERNOON OVER THE CWA AS ANTICIPATED WITH SLOW MOVING UPPER SYSTEM OVER CO AND NORTHERN NM. PER LAPS SHOWING LIFTED INDICIES OF -2 TO -4...SOME STORMS ARE STRONG WITH HEAVY RAIN AND SMALL HAIL. ISOLATED SEVERE HAIL REPORTS ARE NOT IMPOSSIBLE STILL OVER WESTERN NEBRASKA PANHANDLE WHERE TEMPS HAD TO BE UPDATED EARLIER FOR WARMER READINGS. THE NUMEROUS TSTMS WILL CONTINUE INTO MID EVENING AS COLD FRONT NOW INTO NW THIRD OF CWA MOVES SE. LATER THIS EVENING AND OVERNIGHT ...THINGS WILL TRANSITION INTO AN UPSLOPE SHOWERY/LIGHT RAIN EVENT. TEMPS WILL BE TURNING MUCH COOLER TONIGHT AND ESPECIALLY ON TUESDAY WHEN THE CLOUDY/COOL/WET CONDITIONS WILL PERSIST. PRECIPITATION WILL BE DECREASING TUESDAY NIGHT ALTHOUGH LOTS OF CLOUDS WILL REMAIN OVER MOST OF THE CWA...WITH SOME FOG POSSIBLE FROM KCYS-KSNY LATE. ON WED...UPPER RIDGE WILL BUILD INTO WESTERN WY WITH RISING UPPER HEIGHTS OVER THE CWA UNDER NW FLOW ALOFT. SO...TEMPS WILL BE WARMER AGAIN. SOME INSTABILITY WILL RETURN TO SOUTH CENTRAL WY AND THE SOUTHEAST CORNER OF WY...AND 20-30 PERCENT POPS FOR TSTMS IN THE AFTERNOON LOOK GOOD FOR ROUGHLY SW HALF OF CWA. .LONG TERM...WED NIGHT THROUGH MONDAY...CONTINUED ACTIVE PATTERN IS IN STORE THROUGH THE LONG TERM PERIOD. WILL BEGIN WITH NW FLOW ALOFT WITH SFC HIGH PRESSURE SHIFTING EAST WED NIGHT. A STRONG UPPER LEVEL WAVE WILL SLOWLY MOVE IN THE NORTHWEST FLOW FROM CANADA INTO THE NORTHERN PLAINS AND UPPER MIDWEST THURSDAY THROUGH FRIDAY. SFC CYCLOGENESIS WILL OCCUR JUST AHEAD OF THE MAIN UPPER LOW WITH AN ASSOCIATED COLD FRONT DROPPING INTO WYOMING AND NEBRASKA THURSDAY NIGHT. AT THE SAME TIME...ANOTHER UPPER LOW OFF THE COAST OF CALIFORNIA WILL BEGIN TO MOVE ASHORE ON THURSDAY...WITH PIECES OF ENERGY BREAKING OFF THE MAIN LOW AND MOVING INTO THE ROCKIES. BOTH GFS AND ECMWF SHOW LEE SIDE TROUGHING THURSDAY AFTERNOON AHEAD OF THE COLD FRONT DROPPING FROM THE NORTH. MOIST SOUTHEASTERLY FLOW WILL BE IN PLACE AT THE SFC WHICH WILL ENHANCE INSTABILITY THROUGH THE DAY. THE COMBINATION OF FACTORS WILL INCREASE CHANCES FOR MORE NUMEROUS THUNDERSTORMS ON THURSDAY AS A RESULT...SOME OF WHICH COULD BE ON THE STRONGER SIDE. ON FRIDAY...THE UPPER LOW OVER THE WEST COAST WILL BEGIN TO SHEAR APART AS IT PROGRESSES INTO THE GREAT BASIN. LOOKS AS THOUGH THE SFC FRONT WILL STALL ACROSS THE MOUNTAINS...WITH SOUTHEASTERLY FLOW RETURNING AT THE SFC BY THE AFTERNOON. WILL SEE ANOTHER ROUND OF SHOWERS AND THUNDERSTORMS...MAINLY OVER THE MOUNTAINS AND CHEYENNE RIDGE WHERE BEST INSTABILITY AND LIFT ARE FOCUSED. UPPER TROUGH WILL SLOWLY CONTINUE TO SHIFT EAST ON SATURDAY WITH MODELS SHOWING STRONGER LEESIDE CYCLOGENESIS IN SOUTHEAST COLORADO WITH TROUGH BOUNDARY EXTENDING UP INTO EASTERN WYOMING. THUS WILL BE ANOTHER DAY FOR SHOWERS AND THUNDERSTORMS...WITH FOCUS IN THE EASTERN CWA WHERE BEST MOISTURE WILL BE LOCATED. ANOTHER UPPER WAVE WILL MOVE ACROSS THE AREA ON SUNDAY WITH SFC LOW MOVING OUT TO THE EAST. A COLD FRONT WILL MOVE ACROSS THE AREA SUNDAY EVENING BRINGING A SLIGHT CHANCE FOR SHOWERS AND AFTERNOON THUNDERSTORMS TO THE AREA. IT LOOKS AS THOUGH MONDAY WILL BE A RETURN TO MORE NW FLOW ALOFT WITH SLIGHTLY WARMER AND DRIER CONDITIONS EXPECTED. && .AVIATION...WIDESPREAD 4500-6500 FOOT CEILINGS THIS AFTERNOON AND EARLY EVENING WITH NUMEROUS TSTMS LOWERING CEILINGS/VSBYS INTO MVFR CATEGORIES. COOL AND MOIST UPSLOPE FLOW WILL SATURATE THE AIR LATER TONIGHT AND MUCH OF TUESDAY CAUSING PREVAILING MVFR CEILINGS AND VSBYS IN LIGHT RAIN...AND LOCAL IFR CEILINGS/VSBYS. SOME HIGHER PEAKS WILL BE OBSCURED INTO THE EARLY EVENING DUE TO THE TSTMS...THEN THE SNOWY RANGE WILL BECOME OBSCURED AFTER 06Z. LOCAL OBSCUREMENT MAY OCCUR LATE TONIGHT/EARLY TUESDAY OVER THE HIGHER PEAKS OF THE LARAMIE RANGE. ICING WILL ALSO BE A CONCERN WITH THE SATURATED ATMOSPHERE AND COOLER TEMPS MAINLY BETWEEN 06Z AND 18Z TUESDAY BETWEEN 6000 AND 9000 FEET AGL. && .FIRE WEATHER...NO CONCERNS DUE TO THE WET AND COOLER CONDITIONS. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...NONE. NE...NONE. && JLH/RJM
Hazardous weather outlook, Jun 1, 10:51 AM MDT, 6 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 1051 AM MDT MON JUN 1 2009 WYZ059>070-021130- CONVERSE-NIOBRARA-SOUTHWEST CARBON-NORTH CARBON-SNOWY RANGE- NORTH LARAMIE RANGE-LARAMIE VALLEY-LARAMIE RANGE-PLATTE-GOSHEN- CHEYENNE FOOTHILLS-PINE BLUFFS- 1051 AM MDT MON JUN 1 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL BECOME NUMEROUS THIS AFTERNOON AND CONTINUE INTO EARLY THIS EVENING. THE MAIN THREATS WITH THE STORMS WILL BE HEAVY RAIN...SMALL HAIL AND BRIEF GUSTY WINDS UP TO 50 MPH. PONDING OF WATER AND MINOR FLOODING OF LOW LYING AREAS CAN BE EXPECTED. ADDITIONALLY...SHOWERS WILL STILL BE LIKELY OVERNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY RAIN SHOWERS WILL CONTINUE ON TUESDAY ALONG WITH MUCH COOLER TEMPERATURES. SOME SNOW SHOWERS WILL OCCUR ABOVE 9000 FEET TUESDAY NIGHT BUT ANY ACCUMULATIONS WILL REMAIN LIGHT. THERE WILL BE A CHANCE OF LATE DAY THUNDERSTORMS WEDNESDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE NEZ001>003-019>021-054-055-021130- SIOUX-DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL- CHEYENNE- 1051 AM MDT MON JUN 1 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA PANHANDLE. .DAY ONE...TODAY AND TONIGHT THUNDERSTORMS WILL BECOME NUMEROUS THIS AFTERNOON AND CONTINUE INTO EARLY THIS EVENING. THE MAIN THREATS WITH THE STORMS WILL BE HEAVY RAIN...SMALL HAIL AND BRIEF GUSTY WINDS UP TO 50 MPH. PONDING OF WATER AND MINOR FLOODING OF LOW LYING AREAS CAN BE EXPECTED. ADDITIONALLY...SHOWERS WILL STILL BE LIKELY OVERNIGHT. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY RAIN SHOWERS WILL CONTINUE ON TUESDAY ALONG WITH MUCH COOLER TEMPERATURES. THERE WILL BE A CHANCE OF LATE DAY THUNDERSTORMS THURSDAY THROUGH SUNDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED TODAY AND TONIGHT. && THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT... HTTP://WEATHER.GOV/CHEYENNE
In the hours before
Special weather statement, Jun 1, 2:07 PM MDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 207 PM MDT MON JUN 1 2009 WYZ066-069-070-012115- LARAMIE RANGE-CHEYENNE FOOTHILLS-PINE BLUFFS- INCLUDING THE CITIES OF...BUFORD...HORSE CREEK...CHEYENNE... PINE BLUFFS 207 PM MDT MON JUN 1 2009 ...SHOWERS AND THUNDERSTORMS ACROSS PARTS OF LARAMIE COUNTY... RADAR CONTINUES TO INDICATE AN AREA OF SHOWERS AND THUNDERSTORMS ACROSS LARAMIE COUNTY...MAINLY NORTH OF INTERSTATE 80. THE STRONGEST STORMS WERE SOUTHEAST OF BURNS...AND FROM JUST NORTH OF CHEYENNE TO NEAR FEDERAL. MOVEMENT HAS BEEN ERRATIC BUT GENERALLY DRIFTING TO THE SOUTHEAST. THE STRONGER STORMS WILL PRODUCE HEAVY RAIN...LIGHTNING...SMALL HAIL AND PERHAPS GUSTY WINDS. RE
Local storm report, Jun 1, 2:28 PM MDT, 2 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
228 PM MDT MON JUN 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0215 PM HAIL 17 W CHEYENNE 41.14N 105.12W
06/01/2009 M0.25 INCH LARAMIE WY TRAINED SPOTTER
MOSTLY PEA A FEW 3/8 INCH.
&&
AAHSpecial weather statement, Jun 1, 3:02 PM MDT, 2 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 302 PM MDT MON JUN 1 2009 WYZ066-069-070-012230- LARAMIE RANGE-CHEYENNE FOOTHILLS-PINE BLUFFS- INCLUDING THE CITIES OF...BUFORD...HORSE CREEK...CHEYENNE... PINE BLUFFS 302 PM MDT MON JUN 1 2009 ...THUNDERSTORMS CONTINUE ACROSS LARAMIE COUNTY... RADAR INDICATES NUMEROUS SMALL THUNDERSTORMS ACROSS MUCH OF LARAMIE COUNTY. THE STORMS ARE MOVING SLOWLY AND ERRACTICALLY. THE STRONGER STORMS WILL LIKELY PRODUCE SIGNIFICANT AMOUNTS OF SMALL HAIL AS WELL AS HEAVY RAIN AND LIGHTNING. LOCAL RAINFALL AMOUNTS OF AN INCH AN HOUR ARE POSSIBLE. WYZ059-060-012230- CONVERSE-NIOBRARA- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK 302 PM MDT MON JUN 1 2009 ...SCATTERED THUNDERSTORMS OVER CONVERSE AND NIOBRARA COUNTIES... RADAR INDICATES SCATTERED THUNDERSTORMS ACROSS PARTS OF THE AREA. THE STRONGEST STORMS WERE JUST SOUTHWEST OF DOUGLAS AND ABOUT 20 MILES NORTH OF LUSK. THE STORMS ARE MOVING SLOWLY AND ERRACTICALLY. THE STRONGER STORMS WILL LIKELY PRODUCE SMALL HAIL AS WELL AS HEAVY RAIN AND LIGHTNING. RE
Local storm report, Jun 1, 3:03 PM MDT, 2 hours 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHEYENNE WY
303 PM MDT MON JUN 01 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0240 PM HAIL CHEYENNE 41.15N 104.79W
06/01/2009 M0.50 INCH LARAMIE WY TRAINED SPOTTER
MOSTLY 3/8 INCH WITH SOME 1/2 INCH.
&&
AAHSpecial weather statement, Jun 1, 3:33 PM MDT, 1 hour 41 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 333 PM MDT MON JUN 1 2009 WYZ066-069-070-012230- LARAMIE RANGE-CHEYENNE FOOTHILLS-PINE BLUFFS- INCLUDING THE CITIES OF...BUFORD...HORSE CREEK...CHEYENNE... PINE BLUFFS 333 PM MDT MON JUN 1 2009 ...THUNDERSTORMS WITH HEAVY RAIN CONTINUE ACROSS LARAMIE COUNTY... RADAR INDICATES NUMEROUS SMALL THUNDERSTORMS ACROSS MUCH OF LARAMIE COUNTY. MOST OF THE HEAVIER STORMS WERE OVER AN AREA FROM CHEYENNE TO JUST WEST OF PINE BLUFFS. THE STORMS CONTINUE TO MOVE SLOWLY AND ERRATICALLY. THE STRONGER STORMS WILL LIKELY PRODUCE SIGNIFICANT AMOUNTS OF SMALL HAIL AS WELL AS HEAVY RAIN AND LIGHTNING. LOCAL RAINFALL AMOUNTS OF AN INCH AN HOUR ARE POSSIBLE WHICH COULD CAUSE SOME PONDING AND MINOR FLOODING OF STREETS AND LOW-LYING AREAS. RE
Special weather statement, Jun 1, 4:23 PM MDT, 51 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 423 PM MDT MON JUN 1 2009 NEZ001-019-020-054-WYZ060-067>070-020030- SIOUX-SCOTTS BLUFF-BANNER-KIMBALL-NIOBRARA-PLATTE-GOSHEN- CHEYENNE FOOTHILLS-PINE BLUFFS- INCLUDING THE CITIES OF...HARRISON...SCOTTSBLUFF...GERING... HARRISBURG...KIMBALL...LUSK...WHEATLAND...GUERNSEY...TORRINGTON... CHEYENNE...PINE BLUFFS 423 PM MDT MON JUN 1 2009 ...SHOWERS AND THUNDERSTORMS OVER THE AREA... RADAR INDICATES NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS MUCH OF EASTERN WYOMING AND THE WESTERN NEBRASKA PANHANDLE. THE STORMS CONTINUE TO MOVE SLOWLY AND ERRATICALLY. HEAVY RAIN...LIGHTNING AND SMALL HAIL ARE LIKELY WITH THE STRONGER STORMS. LOCALLY HEAVY RAINFALL IN EXCESS OF AN INCH AN HOUR IS POSSIBLE WHICH COULD PRODUCE MINOR FLOODING OF ROADS AND DRAINAGE AREAS. RE
Nearby
Flash Flood Warnings in Nebraska, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.